On permeable potential boundary conditions for the Laplace–Beltrami operator

T. Sh Kal’menov, D. Suragan

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Under study are the so-called permeable potential boundary conditions for the Laplace–Beltrami operator defined in a domain Ω on the unit sphere S in ℝ3. The permeability of boundary conditions means that a solution to a boundary value problem in Ω coincides with a solution to the Laplace–Beltrami equation on the whole sphere in absence of any boundary conditions.

Original languageEnglish
Pages (from-to)1060-1064
Number of pages5
JournalSiberian Mathematical Journal
Volume56
Issue number6
DOIs
Publication statusPublished - Nov 1 2015
Externally publishedYes

Fingerprint

Laplace-Beltrami Operator
Boundary conditions
Unit Sphere
Permeability
Boundary Value Problem

Keywords

  • boundary condition
  • double layer potential
  • Laplace–Beltrami operator
  • volume potential

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On permeable potential boundary conditions for the Laplace–Beltrami operator. / Kal’menov, T. Sh; Suragan, D.

In: Siberian Mathematical Journal, Vol. 56, No. 6, 01.11.2015, p. 1060-1064.

Research output: Contribution to journalArticle

@article{a76bb3d3cf0a490fa13b30e826c19d15,
title = "On permeable potential boundary conditions for the Laplace–Beltrami operator",
abstract = "Under study are the so-called permeable potential boundary conditions for the Laplace–Beltrami operator defined in a domain Ω on the unit sphere S in ℝ3. The permeability of boundary conditions means that a solution to a boundary value problem in Ω coincides with a solution to the Laplace–Beltrami equation on the whole sphere in absence of any boundary conditions.",
keywords = "boundary condition, double layer potential, Laplace–Beltrami operator, volume potential",
author = "Kal’menov, {T. Sh} and D. Suragan",
year = "2015",
month = "11",
day = "1",
doi = "10.1134/S0037446615060099",
language = "English",
volume = "56",
pages = "1060--1064",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - On permeable potential boundary conditions for the Laplace–Beltrami operator

AU - Kal’menov, T. Sh

AU - Suragan, D.

PY - 2015/11/1

Y1 - 2015/11/1

N2 - Under study are the so-called permeable potential boundary conditions for the Laplace–Beltrami operator defined in a domain Ω on the unit sphere S in ℝ3. The permeability of boundary conditions means that a solution to a boundary value problem in Ω coincides with a solution to the Laplace–Beltrami equation on the whole sphere in absence of any boundary conditions.

AB - Under study are the so-called permeable potential boundary conditions for the Laplace–Beltrami operator defined in a domain Ω on the unit sphere S in ℝ3. The permeability of boundary conditions means that a solution to a boundary value problem in Ω coincides with a solution to the Laplace–Beltrami equation on the whole sphere in absence of any boundary conditions.

KW - boundary condition

KW - double layer potential

KW - Laplace–Beltrami operator

KW - volume potential

UR - http://www.scopus.com/inward/record.url?scp=84952884866&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84952884866&partnerID=8YFLogxK

U2 - 10.1134/S0037446615060099

DO - 10.1134/S0037446615060099

M3 - Article

AN - SCOPUS:84952884866

VL - 56

SP - 1060

EP - 1064

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 6

ER -